# SDR SIMA20150529004

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 34,987 hours, 31,150 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Open
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DOOR REFUELING PANEL OPENED INFLIGHT, RETURNED TO FIELD.  PERFORMED GVI OF REFUELING DOOR IAW SMP, NO DAMAGE NOTED.
